EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 50, issue 2, 1994

Aligned Rank Tests for Linear Models with Autocorrelated Error Terms pp. 175-237 Downloads
Marc Hallin and M. L. Puri
The Asymptotic Distribution of Singular-Values with Applications to Canonical Correlations and Correspondence Analysis pp. 238-264 Downloads
M. L. Eaton and D. Tyler
Maximin Estimation of Multidimensional Boundaries pp. 265-281 Downloads
H. G. Muller and K. S. Song
Maximum Likelihood Estimation of Means and Variances from Normal Populations Under Simultaneous Order Restrictions pp. 282-293 Downloads
N. Z. Shi
Sample Partial Autocorrelation Function of a Multivariate Time Series pp. 294-313 Downloads
S. Degerine

Volume 50, issue 1, 1994

Exact Behavior of Gaussian Measures of Translated Balls in Hilbert Spaces pp. 1-16 Downloads
W. Linde and J. Rosinski
The Kaplan-Meier Estimate for Dependent Failure Time Observations pp. 17-29 Downloads
Z. Ying and L. J. Wei
Series Estimation of Semilinear Models pp. 30-40 Downloads
Stephen Donald and Whitney Newey
Two-Sample Test Statistics for Measuring Discrepancies Between Two Multivariate Probability Density Functions Using Kernel-Based Density Estimates pp. 41-54 Downloads
N. H. Anderson, P. Hall and D. M. Titterington
On the Dependence of Structure of Multivariate Processes and Corresponding Hitting Times pp. 55-67 Downloads
N. Ebrahimi
Optimal Linear Filtering and Smoothing for a Discrete Time Stable Linear Model pp. 68-92 Downloads
M. Rutkowski
Consistency of M-Estimates in General Regression Models pp. 93-114 Downloads
F. Liese and I. Vajda
Optimal Stopping-Related Inequalities for Iid Random Variables when the Future Is Discounted pp. 115-131 Downloads
F. A. Boshuizen
On Some Integer-Valued Autoregressive Moving Average Models pp. 132-151 Downloads
E. E. A. A. Aly and N. Bouzar
Asymptotic Normality of Random Fields of Positively or Negatively Associated Processes pp. 152-173 Downloads
G. G. Roussas

Volume 49, issue 2, 1994

Linear Regression with Censoring pp. 179-201 Downloads
C. Srinivasan and M. Zhou
Optimality Properties of Empirical Estimators for Multivariate Point Processes pp. 202-217 Downloads
P. E. Greenwood and W. Wefelmeyer
Exponential Mixture Models with Long-Term Survivors and Covariates pp. 218-241 Downloads
M. E. Ghitany, R. A. Maller and S. Zhou
A Simple Wavelet Approach to Nonparametric Regression from Recursive Partitioning Schemes pp. 242-254 Downloads
J. Engel
On Bootstrapping M-Estimated Residual Processes in Multiple Linear-Regression Models pp. 255-265 Downloads
H. L. Koul and S. N. Lahiri
Unitary Actions of Lévy Flows of Diffeomorphisms pp. 266-277 Downloads
D. Applebaum
Law of the Logarithm for Density and Hazard Rate Estimation for Censored Data pp. 278-286 Downloads
X. J. Xiang
Convergence of Adaptive Direction Sampling pp. 287-298 Downloads
G. O. Roberts and W. R. Gilks

Volume 49, issue 1, 1994

Moments for Left Elliptically Contoured Random Matrices pp. 1-23 Downloads
C. S. Wong and D. Liu
Empirical Likelihood Confidence Intervals for Linear Regression Coefficients pp. 24-40 Downloads
Song Chen
Asymptotics for Multivariate t-Statistic and Hotelling's T2-Statistic Under Infinite Second Moments via Bootstrapping pp. 41-54 Downloads
S. J. Sepanski
Principal Components Selection by the Criterion of the Minimum Mean Difference of Complexity pp. 55-75 Downloads
G. Q. Qian, G. Gabor and R. P. Gupta
The Law of Large Numbers for Product Partial Sum Processes Indexed by Sets pp. 76-86 Downloads
J. S. Kwon
A Simple Approximation to the Bivariate Normal Distribution with Large Correlation Coefficient pp. 87-96 Downloads
W. Albers and W. C. M. Kallenberg
Bootstrapping Multivariate U-Quantiles and Related Statistics pp. 97-109 Downloads
R. Helmers and M. Huskova
Asymptotic Properties of the Estimators for Multivariate Components of Variance pp. 110-131 Downloads
S. Remadi and Y. Amemiya
A Locally Correlated Process and Its Applications in Bayesian Estimation pp. 132-149 Downloads
G. Liu
Uniform Strong Consistent Estimation of an Ifra Distribution Function pp. 150-163 Downloads
J. Rojo and F. J. Samaniego
Characteristic Functions of a Class of Elliptic Distributions pp. 164-178 Downloads
S. Kotz and I. Ostrovskii

Volume 48, issue 2, 1994

Higher Order Asymptotic Theory for Discriminant Analysis in Exponential Families of Distributions pp. 169-187 Downloads
M. Taniguchi
Halfplane Trimming for Bivariate Distributions pp. 188-202 Downloads
J. C. Masse and R. Theodorescu
Invariant Measures for Transient Reflected Brownian Motion in a Wedge: Existence and Uniqueness pp. 203-227 Downloads
R. D. Deblassie
Statistical Analysis of Curved Probability Densities pp. 228-248 Downloads
M. Taniguchi and Y. Watanabe
The Asymptotic Distribution of Sample Autocorrelations for a Class of Linear Filters pp. 249-274 Downloads
R. Cavazoscadena
On the Likelihood Ratio for Two-Parameter Discrete Space Stochastic Processes pp. 275-296 Downloads
R. Luesink
Weak Convergence of Weighted Empirical U-Statistics Processes for Dependent Random Variables pp. 297-314 Downloads
M. Harel, C. A. Ocinneide and M. L. Puri
Holomorphic Processes in Banach Spaces and Banach Algebras pp. 315-346 Downloads
T. J. Ransford

Volume 48, issue 1, 1994

On statistical information of extreme order statistics, local extreme value alternatives, and poisson point processes pp. 1-30 Downloads
A. Janssen and F. Marohn
Distributions and expectations of order statistics for possibly dependent random variables pp. 31-42 Downloads
Tomasz Rychlik
Limit theorems for change in linear regression pp. 43-69 Downloads
Edit Gombay and Lajos Horvath
Does asymptotic linearity of the regression extend to stable domains of attraction? pp. 70-86 Downloads
Renata Cioczek-Georges and Murad S. Taqqu
Bayes compound and empirical Bayes estimation of the mean of a Gaussian distribution on a Hilbert space pp. 87-106 Downloads
Suman Majumdar
An identity for the noncentral wishart distribution with application pp. 107-114 Downloads
Pui Lam Leung
On the number of points of a homogeneous poisson process pp. 115-156 Downloads
Peter Auer and Kurt Hornik
Schur properties of convolutions of exponential and geometric random variables pp. 157-167 Downloads
Philip J. Boland, Emad El-Neweihi and Frank Proschan
Page updated 2025-04-03